# SDR SWIA2020090152115

- Difficulty date: July 28, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 36,152 hours, 32,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 310-333
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* INTERCOSTAL BETWEEN FS 310.00 AND FS 333.00 AT STGR 21L HAS CORROSION SEVERAL PLACES.   (C-CHECK) RO 8/28/2020    REPLACED WITH NEW INTERCOSTAL FROM FS310.00 AND FS333.00 AT STGR21L IAW REO, CRJ 200 SRM, AND DWG. SEE CONTINUE CARD FOR DETAILS. OPERATIONAL CHECKS GOOD.  PRESSURE CHECKS GOOD.
